# SDR FDEA201512244081

- Difficulty date: December 24, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 52,251 hours, 27,592 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Bracket
- Part number: A5784012300700
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND RT FOLDING NOSE DROP A LITTLE BIT, FURTHER TROUBLESHOOTING FOUND HINGE BRACKET ASSEMBLY BROKEN APART.  THE HINGE BRACKET REF TO IPC 27-81-33-01 ITEM 310.FOLDING NOSE BENT & CRACKED, NEED TO REPLACE.  FURTHER INSPECTION FOUND THE LEADING WING SKIN BENEATH THE NR 1 SLAT & FOLDING NOSE WAS TEAR & CRACK ABOUT 6 INCH LONG & 2.5 INCH WIDTH.  ALSO SEAL BROKEN ON THE FOLDING NOSE, RIB ALSO DAMAGED IAW SRM 57-41-11-001 FIG 4 SHEET 1 ITEM 150, STATION 5.65.  RIB REPAIRED & EDGE REINFORCEMENT FABRICATED PER SRM. NEW LE D SKIN PANEL ALONG WITH RIB & EDGE FITTED.  FOLDING NOSE & IT'S SPRING ROD HARDWARE - FITS & CLEARANCE INSPECTION - COMPLIED WITH SATIS.  NEW FIX SKIN INSTALLED BY VENDOR PER SRM 57-41-11-201 PARAGRAPH 4A.  1. NEW SPRING ROD.  2. NOSE FOLDING ASSEMBLY.  3. NOSE FOLDING BRACKET.  4. TSI CREATED FOR GAP & WING IN-OUT STEP CHECKS BET SPRING ROD FAIRING PLATE / SLAT SURFACE / FOLDING   NOSE.  ITEM 1, 2. 3 PARTS AVAIL IN HAND & ALL ALONG WITH 4 - ASSIGNED TO C/OUT DURING ONGOING 'C' CHECK.
